2019
Том 71
№ 9

All Issues

Ovsii E. Yu.

Articles: 1
Article (Russian)

Approximation of the classes $C_{β}^{ψ} H_{ω}$ by generalized Zygmund sums

Ovsii E. Yu., Serdyuk A. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2009. - 61, № 4. - pp. 524-537

We obtain asymptotic equalities for the least upper bounds of approximations by Zygmund sums in the uniform metric on the classes of continuous 2π-periodic functions whose (ψ, β)-derivatives belong to the set $H_{ω}$ in the case where the sequences ψ that generate the classes tend to zero not faster than a power function.